# SDR 97ZZZM235

- Difficulty date: January 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N932VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47451
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 5920319504
- Condition: Cracked
- Location: Bs 510
- Stage of operation: IN
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CORROSION IN FORWARD PIT AROUND LONGERON TO FRAME ATTACH BOLTS, LONGERON 28 LEFT TO 29 RIGHT F/S 500 AND FUSE SKIN TO LONGERON ATTACH RIVETS LONG 29 RIGHT F/S 500.  ALSO, LONGERON 30 RIGHT HAD A 5 INCH CRACK AT FS 510.  REMOVED CORROSION AND TREATED AREA, CUT OUT SECTION OF LONGERONS F/S 475 TO 532 AND SPLICED IN NEW SECTIONS IAW DOUGLAS AIRCRAFT FAX ZVQ DC-9-32 F/N 547 AND DC9 SRM 53-02 FIG 14 SHEET 1 AND 2.  (M)
